# SDR CALA2013092600699

- Difficulty date: September 25, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N24715
- Make and model: Boeing 737724
- Aircraft serial: 28786
- Aircraft time: 49,888 hours, 16,939 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 5108461
- Part serial: 56471
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT NR 2 ENGINE SHOWED LOW OIL PRESSURE & ZERO QUANTITY AT CRUISE.  PERFORMED PRECAUTIONARY SHUTDOWN & DIVERTED TO LAS ALL OTHER ENGINE NR 2 INDICATIONS WERE NORMAL.  REPLACED NR 2 EEC ALTERNATOR & ALTERNATOR ROTOR IAW AMM 73-21-0 8-400801-F00. PERFORMED INSPECTION OF ENGINE AFTER IN FLIGHT WINDMILLING ALL CHECKS SATISFACTORY.
